i have been taking abilify for about 3 months 2 mg. and have to stop because its to expensive. I have no choice.
21 Jun 2010
First of all you have to lower your dosage bit by bit not all @ once. That qould be a very big mistake
Do not stop taking Abilify (aripiprazole) or change your dose without talking to your doc first.
Some people may develop side effects on aripiprazole such as extrapyramidal effects (e.g., restlessness, tremor, stiffness) or tardive dyskinesia (e.g., slow or jerky movements that one cannot control). These symptoms are likely to be less severe and occur less often than with older antipsychotic medications (e.g., Haldol [haloperidol], Prolixin [fluphenazine], or Thorazine [chlorpromazine]). If you develop movements that you cannot control, call your doc immediately.
Aripiprazole treatment must be monitored by a healthcare provider. Be sure to keep all of your scheduled appointments so that you stay healthy while on aripiprazole.
You should not take illegal drugs or drink alcohol while taking aripiprazol
I hope this helps
21 Jun 2010
If you stop taking the Abilify abruptly, you could experience EPS (extrapyramidal symptoms): uncontrolable shaking (similar to Parkinsons), facial tics, and uncontrolled speech. Not every goes through this, but it's best to err on the side of caution. Abilify needs to be tapered slowly, so just ask your prescriber to help you with that. Hope this helps.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have just been diagnosed as having acquired pre-diabetes. I consume abilify. One of the stated side-effects of abilify IS pre-diabetes, which is ...
2 answers • 24 Oct 2011
drowsiness, clouded thoughts and poor concentration. This is my second day and it seems as though I had more energy and motivation to get things done ...
2 answers • 23 Nov 2011
Risperidal helped me but I felt super thirsty all of the time, I was lactating, hungry a lot. Abilify was making me a little fatter (lol) but the ...
2 answers • 22 Mar 2012
I have bad panic attacks and have have them for 13 years have tried everything on the market to help and have had all bad side effects my dr just ...
3 answers • 21 Aug 2013